# SDR VTZA96208

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135668
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5531 - IAD-ORF - MADE AN UNSCHEDULED LANDING DUE TO RED GEAR HANDLE LIGHT REMAINED ILLUMINATED WITH GEAR UP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RIGHT UPLOCK MICROSWITCH.  OPS CHECK AND GEAR SWING OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
